Alert archive / California / Gale Watches in 2015

Gale Watch 16, NWS Eureka, CA

July 13, 2015

NWS Eureka, CA issued this gale watch at Jul 13, 2015, 2:14 PM PDT. It took effect at Jul 15, 2015, 3:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 13, 2015, 2:14 PM PDT (21:14 UTC)
In effect from
Jul 15, 2015, 3:00 AM PDT
Expired
Jul 14, 2015, 3:06 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WHUS76 KEKA 132114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT MON JUL 13 2015

PZZ475-140515-
/O.CON.KEKA.SC.Y.0158.150714T0400Z-150715T1000Z/
/O.NEW.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH FRIDAY
EVENING. 

* WINDS...BECOMING N 20 TO 25 KT TONIGHT...POTENTIAL INCREASING
  TO GALE TUESDAY NIGHT THROUGH FRIDAY.

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 8
  SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-140515-
/O.CON.KEKA.SC.Y.0158.150714T1000Z-150715T1000Z/
/O.NEW.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
3 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH FRIDAY
EVENING. 

* WINDS...BECOMING NW 15 TO 25 KT LATE TONIGHT...POTENTIAL
  INCREASING TO GALE TUESDAY NIGHT THROUGH FRIDAY.

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 9
  SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-140515-
/O.CON.KEKA.SC.Y.0158.150714T2200Z-150716T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
9 PM PDT WEDNESDAY...

* WINDS...NW 5 TO 15 KT...BECOMING 10 TO 20 KT BY LATE TUESDAY.

* WAVES/SEAS...NW 4 FT AT 11 SECONDS TONIGHT...BECOMING 6 FT AT 9
  SECONDS ON TUESDAY...AND 8 TO 9 FT AT 9 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
969 
WHUS76 KEKA 132230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PDT MON JUL 13 2015

PZZ450-455-140630-
/O.EXT.KEKA.SC.Y.0158.150714T2200Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
330 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 9 PM
PDT FRIDAY...

* WINDS...NW 5 TO 15 KT...BECOMING 10 TO 25 KT BY LATE TUESDAY.

* WAVES/SEAS...NW 4 FT AT 11 SECONDS TONIGHT...BECOMING 6 FT AT 9
  SECONDS ON TUESDAY...AND 8 TO 11 FT AT 9 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-140630-
/O.CON.KEKA.SC.Y.0158.150714T0400Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
330 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
FRIDAY EVENING...

* WINDS...BECOMING N 20 TO 25 KT TONIGHT...POTENTIAL INCREASING 
  TO GALE TUESDAY NIGHT THROUGH FRIDAY. 

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 
  8 SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-140630-
/O.CON.KEKA.SC.Y.0158.150714T1000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
330 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
3 AM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
FRIDAY EVENING...

* WINDS...BECOMING NW 15 TO 25 KT LATE TONIGHT...POTENTIAL 
  INCREASING TO GALE TUESDAY NIGHT THROUGH FRIDAY. 

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 
  9 SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS BY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
763 
WHUS76 KEKA 140414
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 PM PDT MON JUL 13 2015

PZZ475-141215-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
FRIDAY EVENING...

* WINDS...BECOMING N 20 TO 25 KT TONIGHT...POTENTIALLY INCREASING
  TO GALE FORCE TUESDAY NIGHT THROUGH FRIDAY.

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 
  8 SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ470-141215-
/O.CON.KEKA.SC.Y.0158.150714T1000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
914 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
3 AM WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
FRIDAY EVENING...

* WINDS...BECOMING NW 15 TO 25 KT LATE TONIGHT...POTENTIALLY 
  INCREASING TO GALE FORCE TUESDAY NIGHT THROUGH FRIDAY. 

* WAVES/SEAS...NW 5 FT AT 10 SECONDS TONIGHT...BECOMING 8 FT AT 
  9 SECONDS ON TUESDAY...AND 10 TO 13 FT AT 9 SECONDS BY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-455-141215-
/O.CON.KEKA.SC.Y.0158.150714T2200Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 PM PDT MON JUL 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
9 PM FRIDAY...

* WINDS...NW 5 TO 15 KT...INCREASING TO 10 TO 25 KT BY LATE
  TUESDAY.

* WAVES/SEAS...NW 4 FT AT 11 SECONDS TONIGHT...BECOMING 6 FT AT 
  9 SECONDS ON TUESDAY...AND 8 TO 11 FT AT 9 SECONDS BY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
542 
WHUS76 KEKA 140956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PDT TUE JUL 14 2015

PZZ455-141800-
/O.EXT.KEKA.SC.Y.0158.150714T1000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW 15 TO 20 KT TODAY. GUSTS UP TO 30 KT POSSIBLE
  ESPECIALLY NEAR CAPE MENDOCINO.

* WAVES/SEAS...NW 6 TO 7 FT AT 8 SECONDS TODAY...BECOMING 8 TO 11
  FT AT 9 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-141800-
/O.CON.KEKA.SC.Y.0158.150714T1000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* WINDS...N 20 TO 25 KT TODAY...BECOMING 25 TO 35 KT ON
  WEDNESDAY. GUSTS NEAR 40 KT POSSIBLE ON WEDNESDAY. STRONG WINDS
  WILL PERSIST THROUGH THE WORK WEEK.

* WAVES/SEAS...N 8 FT AT 8 SECONDS TODAY...BECOMING 10 TO 14 FT
  AT 9 SECONDS ON WEDNESDAY. LARGE STEEP SEAS WILL CONTINUE
  THROUGH THE WORK WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-141800-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* WINDS...NW 20 TO 25 KT WITH GUSTS AROUND TO 35 KT TODAY. STRONG
  WINDS WILL PERSIST THROUGH THE WORK WEEK..

* WAVES/SEAS...NW 8 FT AT 8 SECONDS TODAY...BECOMING 10 TO 14 FT
  AT 9 SECONDS ON WEDNESDAY. LARGE STEEP SEAS WILL CONTINUE
  THROUGH THE WORK WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-141800-
/O.CON.KEKA.SC.Y.0158.150714T2200Z-150718T0400Z/
/O.NEW.KEKA.SE.A.0004.150715T2200Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY EVENING. 

* WINDS...NW 10 TO 20 KT TODAY. GUSTS NEAR 30 KT POSSIBLE NEAR
  POINT SAINT GEORGE AND CAPE MENDOCINO. STRONG WINDS WILL PERSIST
  THROUGH THE WORK WEEK.

* WAVES/SEAS...NW 6 FT AT 9 SECONDS TODAY...BECOMING 8 TO 11 FT
  AT 9 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
654 
WHUS76 KEKA 141607
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 AM PDT TUE JUL 14 2015

PZZ470-475-150015-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150715T1000Z/
/O.CON.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* WINDS...N 20 TO 25 KT TODAY...BECOMING 25 TO 35 KT ON 
  WEDNESDAY. GUSTS NEAR 40 KT POSSIBLE ON WEDNESDAY. STRONG 
  WINDS WILL PERSIST THROUGH THE WORK WEEK. 

* WAVES/SEAS...N 8 FT AT 8 SECONDS TODAY...BECOMING 10 TO 14 FT
  AT 9 SECONDS ON WEDNESDAY. LARGE STEEP SEAS WILL CONTINUE
  THROUGH THE WORK WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-150015-
/O.CON.KEKA.SC.Y.0158.150714T2200Z-150718T0400Z/
/O.CON.KEKA.SE.A.0004.150715T2200Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
907 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH FRIDAY EVENING...

* WINDS...NW 10 TO 20 KT TODAY. GUSTS NEAR 30 KT POSSIBLE NEAR 
  POINT SAINT GEORGE AND CAPE MENDOCINO. STRONG WINDS WILL 
  PERSIST THROUGH THE WORK WEEK. 

* WAVES/SEAS...NW 6 FT AT 9 SECONDS TODAY...BECOMING 8 TO 11 FT 
  AT 9 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-150015-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
907 AM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW 15 TO 20 KT TODAY. GUSTS UP TO 30 KT POSSIBLE 
  ESPECIALLY NEAR CAPE MENDOCINO. 

* WAVES/SEAS...NW 6 TO 7 FT AT 8 SECONDS TODAY...BECOMING 8 TO 
  11 FT AT 9 SECONDS BY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
883 
WHUS76 KEKA 142206
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 PM PDT TUE JUL 14 2015

PZZ470-150615-
/O.EXT.KEKA.SC.Y.0158.000000T0000Z-150715T0000Z/
/O.UPG.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
/O.NEW.KEKA.GL.W.0020.150715T0000Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 PM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT UNTIL 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT FRIDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 25 TO 35 KT. GUSTS OVER 40 KT WEDNESDAY AND THURSDAY.

* WAVES/SEAS...N SEAS BUILDING TO 10 TO 14 FT AT 9 SECONDS
  OVERNIGHT. LARGE STEEP SEAS WILL CONTINUE THROUGH THE WORK
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150615-
/O.EXT.KEKA.SC.Y.0158.000000T0000Z-150715T0400Z/
/O.UPG.KEKA.GL.A.0016.150715T1000Z-150718T0400Z/
/O.NEW.KEKA.GL.W.0020.150715T0400Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 PM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 30 KT THIS EVENING...BECOMING 25 TO 35 KT
  OVERNIGHT. GUSTS 40 KT WEDNESDAY AND THURSDAY.

* WAVES/SEAS...N SEAS BUILDING TO 10 TO 14 FT AT 9 SECONDS
  OVERNIGHT. LARGE STEEP SEAS WILL CONTINUE THROUGH THE WORK
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-150615-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T0400Z/
/O.CON.KEKA.SE.A.0004.150715T2200Z-150718T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
306 PM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH FRIDAY EVENING...

* WINDS...NW 15 TO 25 KT. GUSTS NEAR 35 KT POSSIBLE NEAR POINT
  SAINT GEORGE AND CAPE MENDOCINO WEDNESDAY AND THURSDAY. STRONG
  WINDS WILL PERSIST THROUGH THE WORK WEEK.

* WAVES/SEAS...NW 6 FT AT 9 SECONDS...BECOMING 8 TO 11 FT AT 9
  SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-150615-
/O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
306 PM PDT TUE JUL 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW 15 TO 25 KT. GUSTS UP TO 35 KT POSSIBLE ESPECIALLY
  NEAR CAPE MENDOCINO WEDNESDAY AND THURSDAY.

* WAVES/SEAS...NW 6 TO 7 FT AT 8 SECONDS...BECOMING 8 TO 11 FT AT
  9 SECONDS BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 13, 3:59 AM PDT, 10 hours 15 minutes earlier.

Area forecast discussion, Jul 13, 3:59 AM PDT, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
359 AM PDT MON JUL 13 2015

.SYNOPSIS...THE STUBBORN TROUGH OVER THE REGION WILL PROMOTE SHOWERS
AND THUNDERSTORMS FOR ONE MORE DAY ACROSS THE NW CA INTERIOR.
ACTIVITY WILL BEGIN TO SUBSIDE TONIGHT AND END TUESDAY AS HIGH
PRESSURE BEGINS TO BUILD BACK OVER THE EASTERN PACIFIC.

&&

.DISCUSSION...AT LEAST ONE MORE DAY OF CONVECTIVE ACTIVITY IS
EXPECTED ACROSS THE INTERIOR THIS AFTERNOON AS THE TROUGH AXIS
PERSISTS ALOFT. COASTAL AREAS APPEAR TO BE IMMUNE TO THE LOWER
CLOUDS THIS MORNING AND MAY SEE ANOTHER NICE DAY WITH BALMY AND A
BIT MUGGY CONDITIONS. DEW PT VALUES ARE DOWN ABOUT 7 DEGREES FROM
YESTERDAY AT THIS TIME BUT EVEN DEW PTS IN THE LOW 50S WILL
LIKELY BRING ANOTHER HIGH RH AFTERNOON ALONG THE COAST. GENERALLY
CLEARING SKIES AND WARMING TEMPERATURES WILL BE THE RULE BY
TUESDAY THROUGH WEDNESDAY. THURSDAY THROUGH SUNDAY...AN UPPER
LEVEL RIDGE WILL BE IN PLACE OVER THE EASTERN PACIFIC WHILE A
TROUGH REMAINS IN PLACE OVER THE INTERIOR PACIFIC NORTHWEST
THROUGH THE LONG TERM. MODELS HAVE BEEN TRENDING TOWARD A PIECE OF
THIS UPPER TROUGH BECOMING A CUT OFF LOW NEAR THE CENTRAL
CALIFORNIA COAST ON THURSDAY AND THEN DRIFTING WEST THROUGH THE
WEEKEND. THIS WILL RESULT IN LIGHT EASTERLY FLOW OVER NORTHWEST
CALIFORNIA AND PERSISTENT NORTHERLY WINDS OVER THE COAST WATERS.
THUS BETTER CLEARING AT THE COAST AND WARMER TEMPERATURES ACROSS
ALL OF NORTHWEST CALIFORNIA ARE EXPECTED THURSDAY AND FRIDAY. OVER
THE WEEKEND...RETURN FLOW MAY DEVELOP NEAR THE COAST ALLOWING
STRATUS TO POSSIBLY PUSH BACK NORTH. ADDITIONALLY...DEPENDING ON
THE POSITION OF THE UPPER LOW...CONVECTIVE POTENTIAL MAY RETURN
OVER THE INTERIOR. FOR NOW THE FORECAST HAS BEEN KEPT DRY BUT
CLOUDS HAVE BEEN INTRODUCED FOR SUNDAY OVER THE COASTAL
WATERS/PORTIONS OF THE IMMEDIATE COASTLINE AND TEMPERATURES HAVE
BEEN REDUCED A FEW DEGREES FOR THE WEEKEND. RPA/MKN/JT

&&

.AVIATION...SOME ISOLATED LOW CEILINGS DEVELOPED EARLY THIS MORNING
ALONG PARTS OF THE COAST AS WELL SOME INTERIOR VALLEYS. THESE AREAS
SHOULD SEE IMPROVEMENT AS DAY TIME HEATING HELPS MIX OUT THE LOWER
CLOUDS. A SHORTWAVE TROUGH POSITIONED OVERHEAD SHOULD CONTINUE TO
STREAM SOME MID TO UPPER CLOUDS OVER NORTHERN CALIFORNIA YET VFR
SHOULD PREVAIL. ANOTHER VORTICITY MAX WILL SLIDE OVER THE AREA
TONIGHT HELPING KEEP LOW LEVELS WELL MIXED. DESPITE, MODELS CONTINUE
TO SHOW SOME HIGHER RELATIVE HUMIDITY VALUES ALONG THE COAST. EXPECT
SOME LOW CLOUDS TO DEVELOP AGAIN TONIGHT ALONG PARTS OF THE COAST
AND SOME INTERIOR VALLEYS. /KML

&&

.MARINE...MODERATE NORTHERLY WINDS WILL DEVELOP TODAY AS BUILDING
HIGH PRESSURE TIGHTENS THE PRESSURE GRADIENT ACROSS THE COASTAL
WATERS. CONDITIONS WILL FURTHER DETERIORATE ON TUESDAY WITH GALE
FORCE WINDS POSSIBLE ON WEDNESDAY. STEEP SEAS WILL BUILD IN RESPONSE
TO THE INCREASING WINDS THROUGH THE WORK WEEK. SMALL CRAFT
ADVISORIES HAVE BEEN ISSUED FOR OUTER WATERS STARTING TONIGHT AND
TOMORROW MORNING FOLLOWED BY THE INNER WATERS TOMORROW AFTERNOON.
GALE WARNINGS WILL LIKELY BE NEEDED FOR THE OUTER WATERS STARTING
WEDNESDAY AND PERSISTING THROUGH THE WORK WEEK. HOWEVER, IT IS TOO
EARLY TO ISSUE THE WARNING AT THIS TIME. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 9 PM PDT WEDNESDAY FOR
     PZZ450-455.

     SMALL CRAFT ADVISORY FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY FOR
     PZZ470.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 AM PDT
     WEDNESDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 13, 3:11 AM PDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT MON JUL 13 2015

CAZ003-004-141015-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
311 AM PDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-141015-
REDWOOD COAST-MENDOCINO COAST-
311 AM PDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-141015-
MENDOCINO INTERIOR-
311 AM PDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:09 AM PDTSmall Craft AdvisoryEKA5 days

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.